Search
forResearch 10 of 1000+
- Pulmonary Edema in COVID-19 Patients: Mechanisms and Treatment Potential
- Dipyridamole-Associated Shock and Pulmonary Edema; Oxcarbazepine-Induced Resistant Ventricular Fibrillation; Finasteride-Induced Pseudoporphyria; Suicidal Ideation Associated with Asenapine; Rediscovering Adverse Anticholinergic Effects; Prevalence of Adverse Drug Events in Ambulatory Care
- Severe hypoalbuminemia in patient with pulmonary edema and pleural effusion: a case report
- Refractory shock following ingestion of topical minoxidil solution
- Cardiovascular Safety Signals of Oral Versus Topical Minoxidil in FAERS: A Disproportionality Analysis (Analytic Cohort 2012–2025)
- A Very Bad Hair Day: Minoxidil Ingestion Causing Shock and Heart Failure
- Severe and refractory hypotension after intentional minoxidil overdose: a case report
- Ingestion of minoxidil associated with elevated transaminases in the absence of ischemic hepatitis
- Minoxidil overdose with hypotension effectively managed with norepinephrine, rather than dopamine
- Skin disorders in elderly subjects
Learn
— no results
Try a deeper search in learn →Community
— no results
Try a deeper search in community →